HomeHome
Forget your password?
Bookmark and Share
Login
Welcome: Guest

06/08/18 5:00 PM MDT - 9:00 PM MDT (4 hrs)
Loveland Downtown, Downtown, Loveland, CO
Contact: Abby PowellPhone: (970) 541-4335E-mail: apowell@lovelandpartnership.org

Friday Night on the Town happens the second Friday of each month. The Downtown District businesses host specials, music and entertainment.

Click HERE to see all Night on the Town Specials and Events!

 

Bookmark and Share

06/08/18 6:00 PM MDT - 8:00 PM MDT (2 hrs)
Loveland Museum, 503 N. Lincoln Ave., Loveland, CO 80537

Presented by White Rhino Customs, Denver, CO. 

Bookmark and Share

06/13/18 5:30 PM MDT - 9:30 PM MDT (4 hrs)
4th Street Downtown, 4th Street & Lincoln Ave, Loveland, CO 80537
Contact: Susan AtwaterPhone: 9706670311 x206E-mail: susan@lovelandmealsonwheels.orgEvent Website

 

 

 

 

Join Meals on Wheels to celebrate 50 years of service with our principal fundraiser for the year. It's a farm-to-table style dinner under the lights on 4th Street, in the heart of downtown Loveland. 

June 13, 2018 5:30 - 9:30PM

Local Chefs | Local Beer & Wine | Local Live Music

Seating is limited. Get your tickets today! www.lovelandmealsonwheels.org

Bookmark and Share

06/14/18 5:30 PM MDT - 6:30 PM MDT (1 hr)
Loveland Museum, 503 N. Lincoln Ave., Loveland, CO 80537

Dr. Robert Gudmestad, CSU Associate Professor of History will give a lecture on bike history at the Foote Gallery Auditorium at the museum.

Bookmark and Share

06/16/18 8:00 AM MDT - 12:00 PM MDT (4 hrs)
Loveland Museum, 503 N. Lincoln Ave., Loveland, CO 80537

Downtown History and Architecture on Saturday June 16 from 8am to Noon. This guided bike ride includes an opportunity to learn about Loveland’s significant history and exceptional architecture. Riders will learn from local historians and experts while riding between the following locations: Great Western Sugar Factory, Washington School, Bill Reed House, Pulliam Community Building and the Uhrich Residence. The ride begins and ends in the parking lot on the north side of the Police & Courts Building (810 E. 10th Street). Please be sure to bring your own bike, bike helmet, water bottle and appropriate clothing.

Bookmark and Share

06/16/18 7:00 PM MDT - 8:00 PM MDT (1 hr)
Rialto Theatre, 228 E. 4th Street, Loveland, CO 80538

From GiddyUP! Films comes an inspirational mountain biking film festival featuring 12 short clips from around the world. See a trailer at: http://giddyuptour.com/trailers/. Raffle at intermission.

Bookmark and Share

06/18/18 6:30 PM MDT - 8:30 PM MDT (2 hrs)
Verboten Brewing, 127 E. 5th St., Loveland 80537, Loveland, CO 80537

Studio Vino at Verboten Brewing, 127 East 5th Street. $40 fee includes all painting supplies and one Verboten beer of your choice plus a $10 donation to Adventures Unlimited, which will use the donation to help establish a youth cycling club and to develop/support youth cycling races and clinics here in Loveland. Check-in begins at 6:30pm with painting from 7-9pm. https://www.studiovino.com/products/adventures-unlimited-fundraiser

Bookmark and Share

06/22/18 7:30 AM MDT - 9:00 AM MDT (1 hr 30 mns)
desk chair, 4th and Cleveland, Loveland, CO
Contact: Abby PowellPhone: 970-541-4335E-mail: apowell@lovelandpartnership.orgEvent Website

The Business Breakfast is held once per month at various businesses throughout the Downtown District. Be sure to check the exact location each month! The LDP|DDA hosts various topics of interest for Downtown Businesses. If you are a Downtown Business and are interested in attending or hosting a future Business Breakfast please contact, Abby Powell,Marketing & Communications: apowell@lovelandpartnership.org / Office 970-541-4333 / Direct 970-541-4335.

Bookmark and Share

06/23/18 8:00 AM MDT - 12:00 PM MDT (4 hrs)
Loveland, Loveland, CO 80537

Downtown Art by Bike on Saturday June 23 from 8ma to Noon. This guided bike ride includes an opportunity to learn about Loveland’s art collections, mural program and also meet some of the artists while riding between selected artwork and studio locations in and around downtown. The ride begins and ends in the parking lot of the Senior Center (700 E. 4th Street). Please be sure to bring your own bike, bike helmet, water bottle and appropriate clothing.

Bookmark and Share